Posted by JESSsMom on July 29, 2003, at 12:59:52
In reply to Re: Any SSRIs that DON't cause fatigue?, posted by Bill L on July 29, 2003, at 12:51:23
Hi Bill, Thanks for the comments. I have been on Effexor now for 8 months for my GAD. It was a tough one to start but I remain on it, feeling it does help with my anxiety.
I know it's not causing the after 12pm-ish (until bedtime!) fatigue because that only started a month ago when I went on Lexapro.
I've been Lexapro-free for two days now. I'm exhausted. I didn't think Lexapro's half life was this long. Maybe I'm wrong.
I'm desperate--not cleaning, paying bills, readying for a vacation in two weeks that my daughter and I booked last October.
As much as it overstimulates me and causes me anxiety at ecen the lowest doses, I am thinking about Prozac again. Anything's gotta be better than this.
I'd ask for Wellbutrin but it makes me nasty and impatient (strange side effects). I have a little girl and can't be like that.